MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXRIB SCREWDRIVER BLADE SELF-RETAINING F/90 SCRWDRVR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXRIB SCREWDRIVER BLADE SELF-RETAINING F/90 SCRWDRVR
Model Number 03.501.750
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j sales representative.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the 2 screwdriver blades for 90 degree screwdriver was falling out during routine testing.There was no patient involvement.This report is for 1 matrixrib screwdriver blade self-retaining f/90° scrwdrvr.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary investigation flow: device interaction visual inspection: matrixrib screwdriver blade self-retaining f/90° screwdriver (part# 03.501.750, lot# u258392, qty# 1) was returned and received at us cq.Upon visual inspection at cq, it is observed that the proximal prongs of the blade got deformed.The rest of the device shows normal wear consistent with the device use which would not contribute to the complaint condition.Functional testing: functional testing of the received device was not performed at cq as the device was received by itself.But the deformed prongs might have contributed to the reported unable to assemble complaint condition the complaint can not be replicated with the returned device(s).Dimensional inspection: dimensional inspection of the returned device was not performed at cq due to post manufacturing damage.Document/ specification review: no design issues or discrepancies were noticed.The complaint is confirmed.Investigation conclusion: the complaint condition was confirmed for the matrixrib screwdriver blade self-retaining f/90° screwdriver (part# 03.501.750, lot# u258392).While a definitive root cause for the reported problem cannot be determined, it is possible that the prongs of the device might have encountered unintended forces.There were no issues during the manufacture of this product that would contribute to this complaint condition.During the investigation, no product design issues, or discrepancies were observed that may have contributed to the complaint condition.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot part # 03.501.750 synthes lot # u258392 supplier lot # u258392 release to warehouse date: jan 24, 2017 supplier: orchid unique no ncr's were generated during production.Device history review review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MATRIXRIB SCREWDRIVER BLADE SELF-RETAINING F/90 SCRWDRVR
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11224289
Report Number2939274-2021-00448
Device Sequence Number4238890
Product Code HXX
UDI-Device Identifier10887587011424
UDI-Public(01)10887587011424
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.501.750
Device Catalogue Number03.501.750
Device Lot NumberU258392
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Initial Date Received by Manufacturer 01/03/2021
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1